# SDR SWAA2021031154003

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 48,555 hours, 25,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXTERIOR EMERGENCY LIGHT INOP RELAMP NO HELP. / CLOSING DMA #0708517 R & R BATTERY PACK AT M1672. OP'S CK'S GOOD IAW AMM 33-51-06 CL #71254
